Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 85, NWS Charleston, SC

June 13, 2007Charleston County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 12:48 PM EDT for Charleston County, South Carolina. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2007, 12:48 PM EDT (16:48 UTC)
Expired
Jun 13, 2007, 1:45 PM EDT
In force
57 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 119 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 12:54 PM EDTHAIL 0.5Charleston, SCDIME SIZE HAIL AND VERY HEAVY ON THE RAVENEL BRIDGE.
Jun 13, 12:56 PM EDTHAIL 0.88Charleston, SC
Jun 13, 12:58 PM EDTHAIL 0.88Charleston, SC
Jun 13, 1:15 PM EDTHAIL 1Edisto Island, SC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 4.8 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 131648
SVRCHS
SCC019-131745-
/O.NEW.KCHS.SV.W.0085.070613T1648Z-070613T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1248 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 145 PM EDT

* AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WADMALAW ISLAND TO BULLS
  BAY...MOVING SOUTHWEST AT 10 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  JOHNS ISLAND...WADMALAW ISLAND...
  DOWNTOWN CHARLESTON...
  MOUNT PLEASANT...
  JAMES ISLAND...
  EDISTO ISLAND...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3252 8031 3273 8040 3279 8003 3284 7994
      3282 7991 3289 7985 3304 7960 3302 7955
      3298 7958 3300 7955 3299 7948 3299 7953
      3295 7956 3295 7960 3294 7956

$$
3 follow-up statements
000 
WWUS52 KCHS 131659
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1258 PM EDT WED JUN 13 2007

SCC019-131745-
/O.CON.KCHS.SV.W.0085.000000T0000Z-070613T1745Z/
CHARLESTON SC-
1258 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CHARLESTON COUNTY...
...NICKEL SIZE HAIL REPORTED IN DOWNTOWN CHARLESTON...

AT 1255 PM...SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS REPORTED
NICKEL SIZE HAIL FALLING IN DOWNTOWN CHARLESTON.

NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO INDICATE A LINE 
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED FROM EDISTO ISLAND TO BULLS BAY...MOVING SOUTHWEST
AT 15 MPH.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3252 8031 3273 8040 3279 8003 3284 7994
      3282 7991 3289 7985 3304 7960 3302 7955
      3298 7958 3300 7955 3299 7948 3299 7953
      3295 7956 3295 7960 3294 7956

$$
000 
WWUS52 KCHS 131719
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
118 PM EDT WED JUN 13 2007

SCC019-131745-
/O.CON.KCHS.SV.W.0085.000000T0000Z-070613T1745Z/
CHARLESTON SC-
118 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CHARLESTON COUNTY...

AT 115 PM...QUARTER SIZE HAIL WAS REPORTED ON EDISTO ISLAND.

AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED FROM EDISTO ISLAND TO DOWNTOWN CHARLESTON...MOVING 
SOUTHWEST AT 15 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING
LARGE HAIL. ANOTHER SEVERE THUNDERSTORM WAS DEVELOPING OVER NORTH
CHARLESTON...ALSO MOVING WEST AT 15 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ADAMS
RUN...CHARLESTON...EDISTO ISLAND...HOLLYWOOD...JOHNS ISLAND...
MEGGETT...ROCKVILLE...WADMALAW ISLAND...WEST ASHLEY AND YONGES
ISLAND.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3255 8032 3256 8033 3273 8040 3274 8036
      3279 8003 3284 7993 3278 7989 3275 7990
      3253 8029 3253 8032

$$
000 
WWUS52 KCHS 131734
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
134 PM EDT WED JUN 13 2007

SCC019-131745-
/O.CON.KCHS.SV.W.0085.000000T0000Z-070613T1745Z/
CHARLESTON SC-
134 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CHARLESTON COUNTY...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM ADAMS RUN TO NORTH 
CHARLESTON...MOVING SOUTHWEST AT 10 TO 15 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ADAMS 
RUN...EDISTO ISLAND...HOLLYWOOD...WEST ASHLEY...NORTH 
CHARLESTON...HOLLYWOOD...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3253 8032 3255 8032 3273 8040 3279 8003
      3280 7998 3277 7994 3275 7990 3253 8029

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:23 AM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 13, 11:23 AM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1123 AM EDT WED JUN 13 2007

.SYNOPSIS...
AN UPPER LEVEL LOW WILL PASS OVER THE REGION TODAY. A BROAD MID
LEVEL TROF WILL THEN PERSIST OVER THE FORECAST AREA UNTIL SAT.
WEAK DISTURBANCES ALOFT WITHIN THE TROUGH WILL SUPPORT PERIODS OF
SHOWERS AND THUNDERSTORMS THE NEXT FEW DAYS...ESPECIALLY DURING
THE AFTERNOON AND EVENING HOURS.

&&

.NEAR TERM /THROUGH TONIGHT/...
ANOTHER BUSY CONVECTIVE DAY IN STORE FOR THE REGION. UNDER THE
UPPER TROUGH...FEATURING 500 MB TEMPS -12C TO -13C...MODIFIED
SOUNDINGS USING TEMPS MID 80S.DEWPOINTS MID 60S YIELD SBCAPES
AROUND 2500 J/KG...ACCOMPANIED BY WET BULB ZERO HEIGHTS LIKELY NO
HIGHER THAN 10.0-10.5 KFT. THUNDERSTORMS WILL AGAIN FIRE ALONG THE
SEA BREEZE BOUNDARY NEAR THE SC COAST BY EARLY AFTERNOON...AND
THESE WILL DEVELOP INLAND WITH THE SEA BREEZE BOUNDARY. MEANWHILE...
PER WATER VAPOR IMAGERY A DISTINCT MID/UPPER LEVEL CIRCULATION
CENTER WAS ROLLING S/SE AND INTO N FL. ON THE N PERIPHERY OF THIS
FEATURE...EXTENDING NE ALONG THE UPPER TROUGH AXIS...SHOWERS/
THUNDERSTORMS WERE INCREASING IN COVERAGE/INTENSITY ACROSS THE
COASTAL WATERS...ESPECIALLY ACROSS THE OUTER WATERS... AND SOME OF
THESE SHOWERS WERE ALREADY PUSHING ONSHORE FROM HILTON HEAD AND
POINTS SOUTH. WHILE SHOWERS HAD BEEN WEAKENING AS THEY PUSHED INTO
THE MORE STABLE AIRMASS OVER LAND THIS MORNING...DESTABILIZATION
WILL SUPPORT INTENSIFICATION THIS AFTERNOON. IN ALL CASES...ANY
THUNDERSTORM MAY BECOME SEVERE WITH LARGE HAIL AND EVEN
ISOLATED/DAMAGING MICROBURSTS. ALSO...GIVE THE PROXIMITY TO THE
MID/UPPER LEVEL CIRCULATION AND AREA RADAR TRENDS...BUMPED POPS TO
LIKELY FOR MOST OF OUR GA COUNTIES. CONTINUED 50% POPS
ELSEWHERE...BUT NEAR TERM ADJUSTMENTS MAY BE NEEDED.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
ON THURSDAY AND FRIDAY...MODELS HITTING SOME DEEPER LAYERED MOISTURE
AND UPPER DISTURBANCES THU THROUGH FRI WHICH SHOULD KEEP PERIODS
OF CONVECTION FROM TIME TO TIME AS LOW LEVEL ATLC FLOW CONVERGES
HEADING INLAND. TIMING AND LOCATIONS CERTAINLY QUESTIONABLE BUT WE
HAVE MAINTAINED CHCY POPS DURING FAVORABLE DIURNAL TIMES AND
SLIGHT CHC LATE NIGHT AND MORNING HOURS. NO CHANGES TO TEMPERATURE
SCHEME...STILL BELOW NORMAL.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS MORNING WITH
RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...
THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL
CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH FRI...SO WILL
MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME
MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T
ANTICIPATE AS MUCH SHWR/TSTM ACTIVITY SUN THROUGH TUE.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS WILL IMPACT KSAV AND KCHS BY EARLY AFTN...AND ANY SHOWER
MAY INTENSIFY INTO A TSTM WITH GUSTY WINDS AND IFR OR LOWER
CONDITIONS. THUNDERSTORMS MAY PUSH INLAND FROM KCHS...FOLLOWING
THE SEA BREEZE BOUNDARY...AT LEAST FOR A TIME THIS AFTN...BUT
ANOTHER ROUND OF TSTMS COULD PUSH BACK TOWARD THE COAST THIS
EVE...AND WILL CONTINUE TO ASSESS THIS POTENTIAL. AT KSAV...DUE TO
THE UPPER LOW JUST TO THE SOUTH...TSTMS MAY BECOME FREQUENT AND
COULD PERSIST MUCH OF THE AFTERNOON. WHERE RAIN OCCURS...EXPECT
ANOTHER PERIOD OF MVFR OR LOWER CIGS/VSBYS OVERNIGHT...EVEN AFTER
SHOWERS/TSTMS DIMINISH.

EXTENDED AVIATION OUTLOOK...

VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT
WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND
BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS.

&&

.MARINE...
NO MAJOR CHANGES TO THE ONGOING FORECASTS FOR
WINDS/SEAS...REMAINING BELOW HEADLINE CRITERIA. HOWEVER...WE HAVE
ALREADY ISSUED SPECIAL MARINE WARNINGS THIS MORNING...AND
ADDL/MORE NUMEROUS STRONG THUNDERSTORMS APPEAR LIKELY THIS
AFTN...ESP OVER THE GA WATERS...AND ADJUSTED FCSTS ACCORDINGLY. SEAS
WILL AVERAGE 2 TO 3 FEET BASED ON THE FORECAST WIND SPEEDS AND
WAVE WATCH GUIDANCE.

EXTENDED FORECAST WILL SEE A WEAKER PRESSURE PATTERN AND THUS MORE
VARIABILITY IN THE WIND DIRECTIONS.  AREA WILL STILL BE UNDER A LONG
WAVE TROF SO WEAK HIGH PRESSURE IS STILL FORECAST.  AN UPPER RIDGE
WILL APPROACH FROM THE WEST LATE IN THE WEEKEND AND SOUTHERLY WINDS
WILL BECOME MORE PERSISTENT.

ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW
MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR
BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF
THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK
CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK.

&&

.TIDES/COASTAL FLOODING...
SHALLOW COASTAL FLOODING WILL STILL BE A PROBLEM THROUGH THE END OF
THE WEEK.  WILL LIKELY HAVE TO HEADLINE IN AFTERNOON PACKAGE WITH
HIGH TIDES BEING AROUND THE 730PM-830PM TIME FRAME.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141.
SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 13, 11:58 AM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1158 AM EDT WED JUN 13 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-141000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1158 AM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING.

AN UPPER LEVEL DISTURBANCE COUPLED WITH MOIST ONSHORE FLOW AND
AN UNSTABLE ATMOSPHERE...WILL UNITE TO POSE A POTENTIAL FOR THE
DEVELOPMENT OF THUNDERSTORMS ONCE AGAIN THIS AFTERNOON AND
EVENING. THE MAIN TYPES OF SEVERE WEATHER EXPECTED ARE PENNY TO
QUARTER SIZE HAIL AND LOCALIZED DAMAGING WIND GUSTS...ESPECIALLY
BETWEEN 2 PM AND 1 AM. ALSO...SLOW MOVING THUNDERSTORMS MAY PRODUCE
EXCESSIVE RAINFALL.

.COASTAL FLOODING...SHALLOW COASTAL FLOODING WILL AGAIN OCCUR
AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR
AROUND 730 PM AT CHARLESTON HARBOR AND TYBEE ISLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS
MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.COASTAL FLOODING...SHALLOW COASTAL FLOODING MAY AGAIN OCCUR
AROUND THE TIMES OF HIGH TIDE THURSAY AND FRIDAY EVENINGS.
.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 13, 9:01 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
901 AM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HIGH ASTR TIDES  CHARLESTON              32.78N 79.94W
06/12/2007                   CHARLESTON         SC   OFFICIAL NWS OBS

            HIGH TIDE LEVEL 7.14 FT MLLW AT THE HARBOR NOS SITE.

0654 PM     HIGH ASTR TIDES  TYBEE ISLAND            32.00N 80.85W
06/12/2007                   CHATHAM            GA   OFFICIAL NWS OBS

            HIGH TIDE LEVEL 9.11 FT MLLW AT THE FORT PULASKI NOS
            SITE.

&&

SPR
Local storm report, Jun 13, 9:42 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
942 AM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             2 W EADYTOWN            33.41N 80.18W
06/12/2007  E1.00 INCH       BERKELEY           SC   TRAINED SPOTTER

            QUARTER SIZE HAIL FELL FOR 5 MINUTES. A FEW SMALL TREE
            LIMBS ALSO REPORTED DOWN FROM WINDS.

&&

JRJ
Local storm report, Jun 13, 11:14 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1114 AM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     NEWINGTON               32.59N 81.50W
06/12/2007                   SCREVEN            GA   FIRE DEPT/RESCUE

            NUMEROUS LARGE LIMBS DOWN.

1055 PM     TSTM WND DMG     NEWINGTON               32.59N 81.50W
06/12/2007                   SCREVEN            GA   FIRE DEPT/RESCUE

            NEW AWNING BLOWN OFF A BUSINESS.

&&

VB
Special weather statement, Jun 13, 12:04 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1204 PM EDT WED JUN 13 2007

SCZ050-131630-
CHARLESTON-
1204 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 1230 PM
EDT...

AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY
WINDS UP TO 35 MPH.  THIS STORM WAS LOCATED NEAR FORT MOULTRIE... OR
ABOUT OVER DOWNTOWN CHARLESTON...MOVING WEST SOUTHWEST AT 10 MPH.

AREAS IN AND AROUND CHARLESTON...JAMES ISLAND...JOHNS ISLAND...MOUNT
PLEASANT AND WEST ASHLEY WILL BE IMPACTED THROUGH 1230 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 12:46 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1246 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             JAMES ISLAND            32.73N 79.93W
06/13/2007  E0.75 INCH       CHARLESTON         SC   TRAINED SPOTTER

            NEAR THE CORNER OF FOLLY RD AND HARBORVIEW RD.

&&

VB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:34 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester71 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton44 min
Jun 12, 9:42 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester63 min
Jun 12, 9:45 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton60 min
Jun 13, 12:10 PM EDTSevere Thunderstorm WarningCHSCharleston50 min
Jun 13, 1:04 PM EDTSevere Thunderstorm WarningCHSBerkeley41 min
Jun 13, 1:07 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton53 min
Jun 13, 1:37 PM EDTSevere Thunderstorm WarningCHSBerkeley53 min
Jun 13, 1:41 PM EDTSevere Thunderstorm WarningCHSCharleston, Dorchester64 min
Jun 13, 1:57 PM EDTSevere Thunderstorm WarningCHSBeaufort63 min
Jun 13, 2:08 PM EDTSevere Thunderstorm WarningCHSColleton52 min
Jun 13, 2:15 PM EDTSevere Thunderstorm WarningCHSJasper60 min
Jun 13, 2:23 PM EDTSevere Thunderstorm WarningCHSBerkeley67 min
Jun 13, 3:02 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton38 min
Jun 13, 3:38 PM EDTSevere Thunderstorm WarningCHSCharleston67 min
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningCHSBerkeley23 min
Jun 13, 4:09 PM EDTTornado WarningCHSCharleston24 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.